Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244153] of Stephanos Venakides

Papers Published

  1. Tovbis, A; Venakides, S, The eigenvalue problem for the focusing nonlinear Schrödinger equation: New solvable cases, Physica D: Nonlinear Phenomena, vol. 146 no. 1-4 (2000), pp. 150-164 [doi]
    (last updated on 2017/12/14)

    Abstract:
    In this paper, we study the semi-classical limit of the Zakharov-Shabat eigenvalue problem for the focusing of NLS with some specific initial data. In all these cases, the eigenvalue problem is reduced to connection problems for the hypergeometric equation and for other classical equations. The special initial data [Suppl. Prog. Theor. Phys. 55 (1974) 284] is contained in our family of initial data, parameterized by a real parameter μ, as a particular case μ=0. We find that beyond a certain value of the parameter μ, the pure-point spectrum becomes empty and all the scattering information is contained in the reflection coefficient.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320